ok i had same problem didnt know it was cymbalta but anyway i ordered the skin/nail/hair vitamins from hsn it stopped almost still a little but thats normal for older people like me but i really am doing better my hair and nails getting longer i just been on vitamins about month and half
with God all things are possible im judy lets do this
Hoping someone here will tell me the hair loss will stop with time. Not one of the more frequent side effects so I don't know how much response I will get. I have looked at some other blogs/boards on the web. Some of those people are so doofy that I find them hard to believe. I don't find much (or even any) doofiness here so far.
If the hair loss doesn't stop with time, I will stop the med. Just upped my biotin, selenium and zinc. Maybe that will put the brakes on the hair loss.
Lyrica made my vision blurry. I don't mess with my eyesight so that med was out. Neurontin made my eye lids twich. Again, I don't mess with my eyes, so that med was out. Neither med really helped the pain anyway. I am having wonderful results with Cymbalta and needling therapy. I am even planning on gong back to horseback riding lessons this Friday after being out since April of 2012. However, I believe the Cymbalta is making my hair fall out. I don't know what to do. Any thoughts?
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.